# SDR CHQA201200005

- Difficulty date: December 22, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE RIGHT FRAME 23, JUST UNDER SILL NUMBER 1.  THE RIGHT FRAME 23, JUST UNDER SILL NUMBER 1, WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145-109968 AND SRM 53-00-04.
